# SDR SWIA202056010

- Difficulty date: December 17, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PROTRUDING DENT ON EXTERNAL SKIN AT APPROX.FS349.00 BETWEEN STRG 18L TO STRG19L (MARKED)   (C-CHECK) RO 2/6/2021   REWORKED DENT BACK TO ORIGINAL CONTOUR REF REO 670-51-00-085 REV -A DATED 2017-08-23, REO 670-53-21-1916 REV-- DATED 2020-12-31.  NO DEFECTS NOTED.  RESTORED FASTENERS AND FINISH.  COMPLIED WITH ST 51-900-1002-SKY.  LEAK CHECKS GOOD. CONTACTED ENGINEERING AND VERIFIED THE CORRECT LOCATION FOR DENT IS APPROX FS349  BETWEEN STRG 19L - 20L
